If you need an accessible version of this item please contact JSTOR User Support

79.51 Tiling the Plane with Similar Polygons of Two Sizes

John Rigby
The Mathematical Gazette
Vol. 79, No. 486 (Nov., 1995), pp. 560-561
Published by: Mathematical Association
DOI: 10.2307/3618091
Stable URL: http://www.jstor.org/stable/3618091
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
560
    560
  • Thumbnail: Page 
561
    561